Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1968, Volume 7, Number 6  


Degrees of unsolvability of the conjugacy problem for finitely presented groups
L. A. Bokut'
4
The solvability of the occurrence problem in finitely generated solvable matrix groups over an algebraic number field
V. M. Kopytov
53
Prime ideals in polynomial rings
M. A. Taitslin
64
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021